Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Impedance concept in wave guides


Author: S. A. Schelkunoff
Journal: Quart. Appl. Math. 2 (1944), 1-15
MSC: Primary 79.0X
DOI: https://doi.org/10.1090/qam/11833
MathSciNet review: 11833
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 79.0X

Retrieve articles in all journals with MSC: 79.0X


Additional Information

DOI: https://doi.org/10.1090/qam/11833
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society